# SDR P5CA0000344

- Difficulty date: October 17, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 61,450 hours, 16,030 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND RT WING I/B MID FLAP TOP SKIN PANELS FOUND WITH CORROSION IN SEVERAL PLACES ON THE UPPER T-CHORD.  CORRODED TJ-CHORD REPLACED PER SRM 51-40-04 FIG 1.
